# SDR ASOA201706291723

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 - 364 INTERCOSTAL,  STRINGER 27R HAS CORROSION   REMOVED AND REPLACED THE INTERCOSTAL IAW  SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
